# SDR AU3R2017041233286

- Difficulty date: April 12, 2017
- Submitted: April 12, 2017
- Operation: General aviation
- Filed by: Corporate Aviation Assoc. Inc, repair station AU3R384L
- Aircraft: N52PF
- Make and model: Piper PA-31T
- Aircraft serial: 31T7904023
- Aircraft time: 5,042 hours
- Engine: Pwa PT6A11
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT,  ALL ANTI-ICE CIRCUIT BREAKERS TRIPPED.  CREW SMELLED SMOKE.  PROCEDED TO MAKE A NORMAL LANDING.  OPENED THE FORWARD NOSE PANELS AND FOUND CONNECTOR E462, JUST FORWARD OF PRESSURE BULKHEAD, COMPLETELY BURNED AND MELTED ON BOTH HALVES AND 3 INCHES OF WIRING ON EITHER END BURNED.  WIRING HARNESS WAS LAYING ON THE PRESSURIZATION CROSSOVER DUCT, WHICH HAS AN ALUMINUM COVERING, UNSECURED.  ALSO FOUND AT CONNECTOR E106, 16 GAUGE WIRE (SD5F) GOING TO TIMER INSTEAD OF POWER CONTROL RELAY. 14 GAUGE WIRE (SD7C) WAS GOING TO THE POWER CONTROL RELAY INSTEAD OF TIMER.
